PhalloBoards - An Online Community to Discuss Penile Girth Enhancement


Welcome, Guest
Username: Password: Remember me
  • Page:
  • 1

TOPIC: Autoimmune Reactions; Mood Alterations

Autoimmune Reactions; Mood Alterations 3 weeks 5 days ago #1308709452

Hi everyone. I want to see if anyone has experienced any type of autoimmune reactions, in particular alterations of mood such as increased depression or anxiety.

Context: I had HA for about a year but just had it dissolved because within six months it started lumping, bunching into grotesque knots. This week I have felt incredible. VERY healthy in a way I haven't in ages. Naturally, part of me wonders if my body was having a low-key autoimmune reactions making me more susceptible to depression.

Other explanations: I recently made dietary changes. I started having the wellbeing to exercise for an hour a day. Work stress significantly reduced as a passive income has become possible. Simply seeing that gross knot dissolve and realizing I quite like my baseline penis. All of these could account for the change and it has nothing to do with a body reaction.

I ask however, because breast implant depression is real for some people. I ask because I'm considering flying to Mexico for Ellanse since HA simply did not settle well or produce the results I wanted. I first want to check if anyone else, in particular with Ellanse, but all fillers welcome, have experienced any body protests making them question if they should have done this.

Thank you for all feedback!

Please Log in or Create an account to join the conversation.

Autoimmune Reactions; Mood Alterations 3 weeks 5 days ago #1308709453

penningbooks wrote: Hi everyone. I want to see if anyone has experienced any type of autoimmune reactions, in particular alterations of mood such as increased depression or anxiety.

Context: I had HA for about a year but just had it dissolved because within six months it started lumping, bunching into grotesque knots. This week I have felt incredible. VERY healthy in a way I haven't in ages. Naturally, part of me wonders if my body was having a low-key autoimmune reactions making me more susceptible to depression.

Other explanations: I recently made dietary changes. I started having the wellbeing to exercise for an hour a day. Work stress significantly reduced as a passive income has become possible. Simply seeing that gross knot dissolve and realizing I quite like my baseline penis. All of these could account for the change and it has nothing to do with a body reaction.

I ask however, because breast implant depression is real for some people. I ask because I'm considering flying to Mexico for Ellanse since HA simply did not settle well or produce the results I wanted. I first want to check if anyone else, in particular with Ellanse, but all fillers welcome, have experienced any body protests making them question if they should have done this.

Thank you for all feedback!


Firstly, sorry about your experience. Not all results are created equal, and some individuals experience aesthetic irregularities and/or complication. That said, I really see no merit in the association of psychological illness and Hyaluronic Acid (HA) injections, especially given how your symptoms (anxiety & depression) can stem from a vast multitude of factors, while HA isn't something normally associated with those symptoms.

Hyaluronic Acid is also a naturally occurring compound in your body, cross-linked for use as a Dermal Filler. This filler partly relies on water retention for volume. HA is nothing like breast implants. In other words, it has a robust safety profile.

I think the auto-immune theory may be a case of hypochondria to be honest, and I don't mean to say that disrespectfully, nor is it meant to dismiss your concerns. And if it were in-fact related, then I'd argue PMMA and Ellanse would elicit an even stronger reaction, which may make pursuing anymore enhancement pointless. If HA was truly involved with your symptoms, then PMMA or Ellanse would likely be as bad or worse because the collagen creation is very much an immune trigger.

This all said, I still have to reiterate how there is no causal link I can think of between HA (much less any other filler) and Anxiety/Depression, nor have I come across it on the forum or in online literature. I haven't had people confide to me in person nor any physician say as much. It's a popular filler for a reason, given its efficacy profile.

I sincerely believe the "other explanations" part of your post are exponentially more likely. Or perhaps some other thing you haven't discovered quite yet. I do hope you manage it and I'm sure with your improved diet and physical activity, you'll start to feel better in time.

Please Log in or Create an account to join the conversation.

Last edit: by Skeptical_One.

Autoimmune Reactions; Mood Alterations 3 weeks 5 days ago #1308709454

I also want to add -- if you appreciate your baseline penis as state in your comments, then you may seriously want to consider loving what you got and moving on from enhancement altogether.

I say this because PMMA or Ellanse have much more permanency to them and if you were to have similar issues (knots, etc.) then I'm afraid it's not as easy as "dissolving" the filler, and removal is considerably more invasive.

To read someone actually "liking their baseline size" isn't something you hear often on the PhalloBoards :lol: , and so I just don't see any significant benefits from trying this endeavor all over again.

If you absolutely MUST go another round, and I know this may sound counter-intuitive, I'd personally try the HA route again, with perhaps a variation of a different filler brand, practitioner, and/or volume injected. At least then you won't have as much of a hang up since you already know what to expect. Either you end up with some real girth or worse case scenario, you know you can dissolve it, and whatever else remains will eventually breakdown and be gone.

Please Log in or Create an account to join the conversation.

Autoimmune Reactions; Mood Alterations 3 weeks 4 days ago #1308709466

Thanks for all this. I absolutely didn't feel dismissed, this was the exact sort of feedback I wanted. It seems high unlikely I had any mental reactions to the filler. This is a relief, as it would suck to attribute how fantastic and balanced I am feeling simply to dissolving some HA. This means I can really appreciate my health as a product of lifestyle and circumstance.

I think you've convinced me not to pursue Ellanse or PMMA. If HA migrated, it seems just as likely those would as well but wouldn't be dissolvable.

Please Log in or Create an account to join the conversation.

  • Page:
  • 1
Moderators: hoddle10bricebdstern22NoxcuseTexas